# SDR SIMA200618605

- Difficulty date: June 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Insulation
- Condition: Loose
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RDU - FLT 4672 - IN DESCENT, A BURNING ELECTRICAL SMELL WAS EVIDENT IN THE COCKPIT.  FLIGHT ATTENDANT SMELLED IT ONLY IN THE FORWARD CABIN.  CHECKED NR 2 TEMP CONTROLLER FOR DEFECTS NONE NOTED.  CHECKED NR 2 CONTACTOR AND FUSE FOR DEFECTS NONE NOTED.  FOUND FORWARD AVIONICS INSULATION BEING SUCKED INTO AVIONICS FAN.  RESECURED INSULATION.  OPS CHECKS GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
